# SDR USAA2012010300041

- Difficulty date: December 30, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,772 hours, 40,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - 2.75 INCH LONG CRACK IN FUSELAGE SKIN AT STA 727F+6, S22L.  REPAIRED FUSELAGE SKIN AT STA 727F+6, S22L IAW B737 SRM 53-00-01-2R-31 DETAIL XI.
